# SDR VNAA2021102112111

- Difficulty date: October 18, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 12,384 hours, 11,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLE CLOSING THE MAIN CABIN DOOR / APPLIED GREASE TO LATCH PINS AND ROLLERS OF MAIN CABIN DOOR IAW CRJ 900 AMM 12-20-52-640-809(A01), DOOR CLOSES NORMALLY.
